# SDR VNAA2018112611101

- Difficulty date: November 26, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 35,560 hours, 26,940 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE CREW RECEIVED A NOSE WHEEL STEERING MSG.  AS A PRECAUTION THEY DECLARED AN EMERGENCY WITH CLT ATC. TRUCKS ROLLED. THE AIRCRAFT LANDED SAFELY AND WAS ABLE TO TAXI TO THE GATE ON ITS OWN POWER. SYS 3 LINE LEAKING. TIGHTENED FITTING.
